[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Glycaemic Index - revisited

Yes, cortisone plays havoc wioth Bg's. I suggest you increase basals by
about 3-4 times to cope with it ( only for a few days)

----- Original Message -----
From: "Pat Reynolds" <email @ redacted>
To: <email @ redacted>
Sent: Thursday, May 22, 2003 8:27 PM
Subject: Re: [IPk] Glycaemic Index - revisited

> Insulin Pumpers is made possible by your tax deductible contributions.
> Your donation of $10, $25, or more... just $1 or $2 per month is
> needed so that Insulin Pumpers can continue to serve you and the rest
> of the diabetes community. Please visit:
>     http://www.insulin-pumpers.org/donate.shtml
> Your annual contribution will eliminate this header from your IP mail
> In message <000c01c32074$4bd2fec0$email @ redacted>, Joyce Jones
> <email @ redacted> writes
> >This is a general question for anyone who can tell me if a cortisone
> >injection would increase BG's. I have been suffering from a frozen
> >shoulder and yesterday was injected with cortisone since then my BG's
> >have been raging out of control
> I think I remember people here reporting that insulin needs have
> increased five-fold after cortisone.  Personally, I always used alcohol
> as a painkiller after cortisone, and that seems to have kept bgs down!
> (The surgeon I would have had if I hadn't moved condoned the use of
> alcohol as a painkiller, yours may not).
> Shoulders may, of course, be less painful than fingers,
> Best wishes,
> Pat
> --
> Pat Reynolds
> email @ redacted
>    "It might look a bit messy now,
>                     but just you come back in 500 years time"
>    (T. Pratchett)
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
for HELP or to subscribe/unsubscribe, contact: